# SDR DALA12002123128

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT -Y465 HAS EXFOLIATION ABOVE FR68.  BLENDED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102 L=1.0 INCH W=.5 INCH D=0.055 INCH.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11.  INSTALLED 4 BRACKETS ON NEW FLOOR SUPPORT AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
